Thread: Gyno returning after surgery
07-14-2004, 09:14 PM #1
Gyno returning after surgery
I just got back from my appointment with a plastic surgeon about getting a small case of gyno removed. I told him i was taking steroids and what i wanted him to do (cut the mammary glands out, liposuction.......) I told him that i wanted to take AAS again in the future. After recommending i don't (like most doctors) he said to me that it can come back from using steroids again because they have to leave a small amount of breast tissue with the op or otherwise the nipple would look abnormal and hollow in appearance. Has anyone heard the same thing or is he just trying to turn me off juicing again?
07-14-2004, 09:20 PM #2Junior Member
Originally Posted by aussiejuicer
- Join Date
- Feb 2004
07-14-2004, 09:28 PM #3
Can the use of drugs known to cause or contribute to gynecomastia (alcohol, anti-depressants, marijuana, steroids , Tagamet) effectuate a recurrence of the condition even after liposuction and the surgical removal of the glands under the nipple?
Answer Posted By: SA, M.D. - HVMA on Sunday, September 10, 2000
I think that the answer is "Yes". The growth of breast tissue is promoted by hormonal factors. Surgical removal of said tissue without a change in the underlying hormonal factors suggests that proliferation of breast tissue will continue.
DrSteve - http://www.HeadDocs.com
Just found this. I am searching for more. Kinda scary because I always thought once the gland was gone that was the end of it. Well you learn something new everyday. Ill get some more info as soon as I can.
07-14-2004, 09:45 PM #4
After healing, most men are very happy with the results. The scar around the areola usually is not very noticeable. A recurrence of male breast enlargement is rare, unless you gain a lot of weight, suffer from an endocrine or liver disease, or take anabolic steroids.
Doesn't look good for gyno bro. But got some reconfirming news about Nolva and those who have gyno:
Treatment of gynecomastia with tamoxifen : a double-blind crossover study.
Parker LN, Gray DR, Lai MK, Levin ER.
Benign asymptomatic or painful enlargement of the male breast is a common problem, postulated to be due to an increased estrogen/testosterone ration or due to increased estrogenic or decreased androgenic stimulation via estrogen or androgen receptor interactions. Treatment at present consists of analgesic medication or surgery. However, treatment directed against the preponderance of estrogenic stimulation would seem to represent a more specific form of therapy. In the present double-blind crossover study, one-month courses of a placebo or the antiestrogen tamoxifen (10 mg given orally bid) were compared in random order. Seven of ten patients experienced a decrease in the size of their gynecomastia due to tamoxifen (P less than 0.005). Overall, the decrease for gynecomastia for the whole group was significant (P less than 0.01). There was no beneficial effect of placebo (P greater than 0.1). Additionally, all four patients with painful gynecomastia experienced symptomatic relief. There was no toxicity. The reduction of breast size was partial and may indicate the need for a longer course of therapy. A followup examination was performed in eight out of ten patients nine months to one year after discontinuing placebo and tamoxifen. There were no significant changes from the end of the initial study period except for one tamoxifen responder who developed a recurrence of breast tenderness after six months, and one nonresponder who demonstrated an increase in breast size and a new onset of tenderness after ten months. Therefore, antiestrogenic treatment with tamoxifen may represent a safe and effective mode of treatment for selected cases of cosmetically disturbing or painful gynecomastia.
Randomized Controlled Trial
PMID: 3526085 [PubMed - indexed for MEDLINE]
07-14-2004, 09:51 PM #5Originally Posted by BeefCakeStew
07-14-2004, 10:28 PM #6
Thanks for the info. I was feeling good that i wouldn't have to worry so much about Nolva anymore, but i'm going to keep it on hand, i don't want this happening again.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)